MathSciNet Relay Station
MathSciNet bibliographic data
MR91371 (19,957a) 42.1X
Fine, N. J. Fourier-Stieltjes series of Walsh functions. Trans. Amer. Math. Soc. 86 (1957), 246–255.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement